# SDR CALA2024022000470

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 95,917 hours, 21,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3016701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP. SUPPORT TASK NSA EMX NR 00019 REMOVED AND REPLACED L2 DOOR EXTERIOR EMERGENCY LIGHT ASSEMBLY AND RE-INSTALLED LENS IAW B757-200 AMM 33-51-06-962-049-001. PART IALLY DISPLACED AND RE-INSTALLED AFT L2 DOOR LINER TO FOM IAW B7 57-200 AMM 25-21-06. L2 DOOR EXTERIOR EMERGENCY LIGHT OPS CHECK GOOD IAW B757-200 AMM 33-51-06-962-001-001. DATA WAS TRANSCRIBED FROM NSA EMX NR 00019. WORK ACCOMPLISHED BY V936328 AND INSPECT ED BY V895840.
